MAUDE Adverse Event Report: MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY

MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY
Model Number 2.5X12
Medical Device Problem Codes Break (1069); Kinked (1339); Improper or Incorrect Procedure or Method (2017); Difficult to Advance (2920)
Health Effect - Clinical Codes Aneurysm (1708); Myocardial Infarction (1969); Stenosis (2263)
Date of Event 01/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation report, complaint final report, ifu review and dhr review attached.
 
Event or Problem Description
Reportability was decided on march 28, 2017 after re-reviewing the event file.Stemi patient that also had an abdominal aortic aneurysm with multiple lesions in lad and om1; physician and staff in the case noted extremely tortuous anatomy especially at the site of the untreated lesion, mid om1; there was an extremely tight tortuous loop in the om1 where the nirxcell 2.5 x 12 was unable to track to despite the use of a guideliner, multiple pre dilations, and deployment of a 2.5 x 17 in the proximal om1; physician applied enough push on the sds of the nirxcell 2.5 x 12 that the catheter kinked and eventually snapped; the patient was not harmed during the procedure; ultimately no stents were able to track to this lesion in the mid om1; the physician was able to successfully treat a tight lesion in the lad with a 3.0 x 17 nirxcell and a different lesion in the proximal om1 with a 2.5 x 17 nirxcell.The device was used in acute mi.De novo, stenosis 95%, no bifurcation, no pre existing clot.There was predilation with pressure 12.Stent dilation pressure was 18.There was post dilation with pressure 20.Timi flow pre procedure was 2 and timi flow post procedure was 3.Two stents were deployed during procedure.Location of lesion was mid omi1, the event was related to delivery system (other than balloon).There was tracking difficulty because of an extremely tight tortuous loop in the om1 where the nirxcell 2.5x12 was unable to track.There was no problem inflating the stent, there was no problem with stent retention.The procedure was not completed.Additional information on march 30, 2017 revealed that the catheter broke at the site of the kink which occurred outside of the body during procedure.There was no difficulty removing the system.

Brand Name
NIRXCELL COCR CORONARY STENT ON RX SYSTEM
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key6474624
Report Number3003084171-2017-00008
Device Sequence Number18915452
Product Code MAF
UDI-Device Identifier07290107010764
UDI-Public07290107010764
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/30/2018
Device Model Number2.5X12
Device Catalogue NumberNXL25012US
Device Lot NumberNUS00237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2017
Initial Report FDA Received Date04/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1